# SDR UPS04142605

- Difficulty date: June 18, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0005
- Aircraft time: 98 hours, 59 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53978102
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

43R INTERCOSTAL DAMAGED AT FRAME 57-58 RT.  FABRICATED NEW INTERCOSTAL & INSTALLED IAW A300 SRM 51-26-00 AND PER SAMPLE IAW UPS GMM 5-9-2.
